# SDR WWMA9500091

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 949
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channels
- Part number: 137835C5152
- Condition: Cracked
- Location: Ws 257.8
- Part time: 7,092 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN 8,000 HOUR HEAVY INSPECTION, MAINTENANCE FOUND IDENTICAL 4 INCH CRACKS IN THE LEFT AND RIGHT SIDE STUB WING STIFFENER CHANNELS AT STATION 257.8 ALONG THE LOWER CHANNELS INBOARD OF THE JACKING POINTS.  REPLACED CHANNELS IAW MM 20-10-00 AND SRM 51-30-91.
